S. Bessy, C. Paul, and A. Perez, Polynomial kernels for 3-leaf power graph modification problems, Discrete Applied Mathematics, vol.158, issue.16, pp.1732-1744, 2010.
DOI : 10.1016/j.dam.2010.07.002

URL : https://hal.archives-ouvertes.fr/lirmm-00533517

H. L. Bodlaender, Kernelization: New Upper and Lower Bound Techniques, IWPEC, pp.17-37, 2009.
DOI : 10.1007/978-3-642-11269-0_2

H. L. Bodlaender, R. G. Downey, M. R. Fellows, and D. Hermelin, On problems without polynomial kernels, Journal of Computer and System Sciences, vol.75, issue.8, pp.75423-434, 2009.
DOI : 10.1016/j.jcss.2009.04.001

URL : http://doi.org/10.1016/j.jcss.2009.04.001

L. Cai, Fixed-parameter tractability of graph modification problems for hereditary properties, Information Processing Letters, vol.58, issue.4, pp.171-176, 1996.
DOI : 10.1016/0020-0190(96)00050-6

J. Chen and J. Meng, A 2k kernel for the cluster editing problem, In COCOON LNCS, vol.6196, pp.459-468, 2010.

D. G. Corneil, H. Kim, S. Natarajan, S. Olariu, and A. P. Sprague, Simple linear time recognition of unit interval graphs, Information Processing Letters, vol.55, issue.2, pp.99-104, 1995.
DOI : 10.1016/0020-0190(95)00046-F

F. K. Dehne, M. R. Fellows, F. A. Rosamond, and P. Shaw, Greedy Localization, Iterative Compression, and Modeled Crown Reductions: New FPT Techniques, an Improved Algorithm for Set Splitting, and a Novel 2k Kernelization for Vertex Cover, IWPEC, pp.271-280, 2004.
DOI : 10.1007/978-3-540-28639-4_24

X. Deng, P. Hell, and J. Huang, Linear-Time Representation Algorithms for Proper Circular-Arc Graphs and Proper Interval Graphs, SIAM Journal on Computing, vol.25, issue.2, pp.390-403, 1996.
DOI : 10.1137/S0097539792269095

R. G. Downey and M. R. Fellows, Parameterized complexity, 1999.
DOI : 10.1007/978-1-4612-0515-9

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. C. Golumbic, H. Kaplan, and R. Shamir, On the Complexity of DNA Physical Mapping, Advances in Applied Mathematics, vol.15, issue.3, 1994.
DOI : 10.1006/aama.1994.1009

S. Guillemot, C. Paul, and A. Perez, On the (non-)existence of polynomial kernels for P l -free edge modification problems, IPEC, pp.147-157, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00821612

J. Guo, Problem Kernels for NP-Complete Edge Deletion Problems: Split and Related Graphs, ISAAC, pp.915-926, 2007.
DOI : 10.1007/978-3-540-77120-3_79

M. Habib and C. Paul, A survey of the algorithmic aspects of modular decomposition, Computer Science Review, vol.4, issue.1, pp.41-59, 2010.
DOI : 10.1016/j.cosrev.2010.01.001

P. Hell, R. Shamir, and R. Sharan, A Fully Dynamic Algorithm for Recognizing and Representing Proper Interval Graphs, SIAM Journal on Computing, vol.31, issue.1, pp.289-305, 2001.
DOI : 10.1137/S0097539700372216

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

H. Kaplan, R. Shamir, and R. E. Tarjan, Tractability of parameterized completion problems on chordal and interval graphs: minimum fill-in and physical mapping, Proceedings 35th Annual Symposium on Foundations of Computer Science, pp.780-791, 1994.
DOI : 10.1109/SFCS.1994.365715

H. Kaplan, R. Shamir, and R. E. Tarjan, Tractability of Parameterized Completion Problems on Chordal, Strongly Chordal, and Proper Interval Graphs, SIAM Journal on Computing, vol.28, issue.5, pp.1906-1922, 1999.
DOI : 10.1137/S0097539796303044

S. Kratsch and M. Wahlström, Two edge modification problems without polynomial kernels, IWPEC, pp.264-275, 2009.
DOI : 10.1007/978-3-642-11269-0_22

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

P. J. Looges and S. Olariu, Optimal greedy algorithms for indifference graphs, Proceedings IEEE Southeastcon '92, pp.15-25, 1993.
DOI : 10.1109/SECON.1992.202324

F. Mancini, Graph modification problems related to graph classes, 2008.

R. Niedermeier, Invitation to fixed parameter algorithms, of Oxford Lectures Series in Mathematics and its Applications, 2006.
DOI : 10.1093/acprof:oso/9780198566076.001.0001

R. Niedermeier and P. Rossmanith, A general method to speed up fixed-parameter-tractable algorithms, Information Processing Letters, vol.73, issue.3-4, pp.3-4125, 2000.
DOI : 10.1016/S0020-0190(00)00004-1

R. Shamir, R. Sharan, and D. Tsur, Cluster graph modification problems, Discrete Applied Mathematics, vol.144, issue.1-2, pp.173-182, 2004.
DOI : 10.1016/j.dam.2004.01.007

URL : http://doi.org/10.1016/j.dam.2004.01.007

R. Sharan, Graph modification problems and their applications to genomic research, 2002.

R. E. Tarjan and M. Yannakakis, Simple Linear-Time Algorithms to Test Chordality of Graphs, Test Acyclicity of Hypergraphs, and Selectively Reduce Acyclic Hypergraphs, SIAM Journal on Computing, vol.13, issue.3, pp.566-579, 1984.
DOI : 10.1137/0213035

S. Thomassé, A 4k 2 kernel for feedback vertex set, ACM Transactions on Algorithms, vol.6, issue.2, p.2010

Y. Villanger, Proper Interval Vertex Deletion, IPEC, pp.228-238, 2010.
DOI : 10.1137/070710913

Y. Villanger, P. Heggernes, C. Paul, and J. A. Telle, Interval Completion Is Fixed Parameter Tractable, SIAM Journal on Computing, vol.38, issue.5, pp.2007-2020, 2009.
DOI : 10.1137/070710913

URL : https://hal.archives-ouvertes.fr/lirmm-00115278

G. Wegner, Eigenschaften der nerven homologische-einfactor familien in R n, 1967.

M. Yannakakis, Computing the Minimum Fill-In is NP-Complete, SIAM Journal on Algebraic Discrete Methods, vol.2, issue.1, pp.77-79, 1981.
DOI : 10.1137/0602010